MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00550620
Medical Device Problem Codes Defective Device (2588); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the serial number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report refers to one of two devices used in the same procedure.It was reported to boston scientific corporation that an alliance handle was used during a dilatation procedure performed on (b)(6) 2021.During the procedure, it was noticed that the handle was faulty.The procedure was not able to be completed as another spare handle was also faulty.No patient complications were reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the serial number.Therefore, the manufacture and expiration dates are unknown.Block h6: device code a27 is being used to capture the reportable issue of aborted/cancelled procedure.Block h10: investigation results: a visual examination of the returned complaint device found that there were no defects detected related to the manufacturing/assembly.Functional evaluation was performed, the device was fully functional, with no problem or defects.Also, the device did show wear/internal damage, but nothing that affected the performance of the device.The problem found on the device may be related to factors such as patient condition and the inflation balloon that could contribute to the event; however, the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause cannot be established.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
ALLIANCE II
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
VIANT AS&O HOLDINGS LLC.
45 lexington drive
laconia NH 03246
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12246339
Report Number3005099803-2021-03794
Device Sequence Number2796129
Product Code KNT
UDI-Device Identifier08714729283881
UDI-Public08714729283881
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K860589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550620
Device Catalogue Number5062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown